# SDR ASAA2016032116045

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,491 hours, 3,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 6993
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 9,543 hours, 3,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  R & R RT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01, OPS TEST GOOD, RT PACK LIGHT STAYS OFF WHEN RECALL PUSHED.  NO OTHER DEFECTS NOTED.
